confused on what to do???

Hey everyone! well I feel pretty stuck right now. I've been taking klonopins for the past 7 months for my anxiety and i spoke to my doctor what i believe im ready to get off of it i want to try natural ways to help me cope. my doctor basically will refuse to see him if i dont get on a SSRI in order to get taken off the benzo. I am very confused because ive heard really bad things about SSRI's... why would i start another drug thats addictive when im trying to get off one thats addictive? i dont know what to do? if anyone has any advice please help. thank you

1 Reply

oldestnewest
  • Hi Jadezmommy123, I know how confusing it sounds as well as not making sense to us.

    When I was ready to get off my benzo, I was put on a schedule of withdrawing, using another benzo to get off the Ativan. The benzo used in withdrawal was Valium. The reason being is that it is a longer acting benzo so as you withdraw you have some form of Valium in you to counteract any symptoms.

    Eventually once you are finished withdrawing from your original med, than yes, you have to

    withdraw from the Valium. Slow pace is the answer. It didn't make sense, but it works.

    I wish you good luck. x

You may also like...